# SDR SWAA2022111461889

- Difficulty date: October 19, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fastener
- Condition: Cracked
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INLET COWL HAS A CRACKED HEAD AND LIFTING UP SOLID FASTENER AT THE 10:00 POSITION JUST FWD OF THE AFT OUTER LIP SKIN FASTENER ROW. / [01] REMOVED #2 ENGINE INLET COWL PER AMM 71-11-01-000-802-F00;[02] REMOVED AND REPLACED 32 ENGINE INLET COWL PER AMM 71-11-01-400-802-F00 PARA 5.A.-G.(1)-(12); (14)-(20). TORQUES VERIFIED; BONDING CHECK GOOD. PER1297; S/N 02-122689; 05/23; ID 1836D; S/N WYA 08108; DUE 10/23; ATS1256; S/N DC003960; DUE 05/23;[03] VERIFIED CORRECTIVE ACTION 2;[04] COMPLETED STEP 1;[05] VERIFIED COMPLETED STEP 1;[06] VERIFIED STEP 1.
